Items where City Author is "Kessar, Radha"

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Item Type | No Grouping
Number of items: 35.

Article

Kessar, R., Külshammer, B. & Linckelmann, M. (2017). Anchors of irreducible characters. Journal of Algebra, 475, pp. 113-132. doi: 10.1016/j.jalgebra.2015.11.034

Kessar, R. & Malle, G. (2017). Brauer's height zero conjecture for quasi-simple groups. Journal of Algebra, 475, pp. 43-60. doi: 10.1016/j.jalgebra.2016.05.010

Benson, D. J., Kessar, R. & Linckelmann, M. (2017). On blocks of defect two and one simple module, and Lie algebra structure of HH¹. Journal of Pure and Applied Algebra, doi: /10.1016/j.jpaa.2017.02.010

Kessar, R. & Malle, G. (2015). Lusztig induction and l-blocks of finite reductive groups. Pacific Journal of Mathematics, 279(1), pp. 269-298. doi: 10.2140/pjm.2015.279.269

Kessar, R., Koshitani, S. & Linckelmann, M. (2015). On the Brauer Indecomposability of Scott Modules. The Quarterly Journal of Mathematics, 66(3), pp. 895-903. doi: 10.1093/qmath/hav010

Héthelyi, L., Kessar, R., Külshammer, B. & Sambale, B. (2015). Blocks with transitive fusion systems. Journal of Algebra, 424, pp. 190-207. doi: 10.1016/j.jalgebra.2014.10.042

Kessar, R. & Malle, G. (2015). Lusztig induction and ℓ-blocks of finite reductive groups. Pacific Journal of Mathematics, 279(1-2), pp. 269-298. doi: 10.2140/pjm.2015.279.269

Kessar, R., Koshitani, S. & Linckelmann, M. (2015). On symmetric quotients of symmetric algebras. Journal of Algebra, 442, pp. 423-437. doi: 10.1016/j.jalgebra.2014.05.035

Kessar, R., Linckelmann, M. & Navarro, G. (2015). A characterisation of nilpotent blocks. Proceedings of the American Mathematical Society (PROC), 143, pp. 5129-5138. doi: 10.1090/proc/12646

Eaton, C.W., Kessar, R., Kuelshammer, B. & Sambale, B. (2014). 2-blocks with abelian defect groups. ADVANCES IN MATHEMATICS, 254, pp. 706-735. doi: 10.1016/j.aim.2013.12.024

Kessar, R. & Linckelmann, M. (2013). On the Castelnuovo-Mumford regularity of the cohomology of fusion systems and of the Hochschild cohomology of block algebras. London Mathematical Society Lecture Note Series, 422, pp. 324-330. doi: 10.1017/CBO9781316227343.020

Kessar, R. & Malle, G. (2013). Quasi-isolated blocks and Brauer's height zero conjecture. ANNALS OF MATHEMATICS, 178(1), pp. 321-384. doi: 10.4007/annals.2013.178.1.6

Kessar, R. (2012). On blocks stably equivalent to a quantum complete intersection of dimension 9 in characteristic 3 and a case of the abelian defect group conjecture. Journal of the London Mathematical Society, 85(2), pp. 491-510. doi: 10.1112/jlms/jdr047

Kessar, R. (2012). On isotypies between Galois conjugate blocks. Springer Proceedings in Mathematics, 10, pp. 153-162. doi: 10.1007/978-1-4614-0709-6_7

Kessar, R. & Linckelmann, M. (2012). On the Hilbert series of Hochschild cohomology of block algebras. Journal of Algebra, 371, pp. 457-461. doi: 10.1016/j.jalgebra.2012.07.020

Kessar, R., Kunugi, N. & Mitsuhashi, N. (2011). On saturated fusion systems and Brauer indecomposability of Scott modules. Journal of Algebra, 340(1), pp. 90-103. doi: 10.1016/j.jalgebra.2011.04.029

Kessar, R. & Linckelmann, M. (2011). Bounds for Hochschild cohomology of block algebras. Journal of Algebra, 337(1), pp. 318-322. doi: 10.1016/j.jalgebra.2011.03.009

Craven, D. A., Eaton, C. W., Kessar, R. & Linckelmann, M. (2011). The structure of blocks with a Klein four defect group. Mathematische Zeitschrift, 268(1-2), pp. 441-476. doi: 10.1007/s00209-010-0679-4

Kessar, R., Koshitani, S. & Linckelmann, M. (2010). Conjectures of Alperin and Broue for 2-blocks with elementary abelian defect groups of order 8. Journal für die reine und angewandte Mathematik, 2012(671), pp. 85-130. doi: 10.1515/CRELLE.2011.162

Kessar, R. & Linckelmann, M. (2010). On stable equivalences and blocks with one simple module. Journal of Algebra, 323(6), pp. 1607-1621. doi: 10.1016/j.jalgebra.2010.01.006

Kessar, R. & Linckelmann, M. (2010). The graded center of the stable category of a Brauer tree algebra. Quarterly Journal of Mathematics, 61(3), pp. 337-349. doi: 10.1093/qmath/han038

Kessar, R. (2009). On duality inducing automorphisms and sources of simple modules in classical groups. Journal of Group Theory, 12(3), pp. 331-349. doi: 10.1515/JGT.2008.081

Kessar, R. & Linckelmann, M. (2009). On two theorems of Flavell. Archiv der Mathematik, 92(1), pp. 1-6. doi: 10.1007/s00013-008-2911-6

Bonnafé, C. & Kessar, R. (2008). On the endomorphism algebra of modular Gelfand-Graev representations. Journal of Algebra, 320(7), pp. 2847-2870. doi: 10.1016/j.jalgebra.2008.05.029

Kessar, R. & Linckelmann, M. (2008). ZJ-theorems for fusion systems. Transactions of the American Mathematical Society, 360(6), pp. 3093-3106. doi: 10.1090/S0002-9947-08-04275-X

Kessar, R. & Stancu, R. (2008). A reduction theorem for fusion systems of blocks. Journal of Algebra, 319(2), pp. 806-823. doi: 10.1016/j.jalgebra.2006.05.039

Holm, T., Kessar, R. & Linckelmann, M. (2007). Blocks with quaternion defect group over a 2-adic ring: the case \tilde{A}_4. Glasgow Mathematical Journal, 49(1), pp. 29-43. doi: 10.1017/S0017089507003394

Kessar, R. & Schaps, M. (2006). Crossover morita equivalences for blocks of the covering groups of the symmetric and alternating groups. Journal of Group Theory, 9(6), pp. 715-730. doi: 10.1515/JGT.2006.046

Kessar, R. & Linckelmann, M. (2006). On blocks of strongly p-solvable groups. Archiv der Mathematik, 87(6), pp. 481-487.

Kessar, R. & Linckelmann, M. (2003). A block theoretic analogue of a theorem of Glauberman and Thompson. Proceedings of the American Mathematical Society, 131(1), pp. 35-40.

Chuang, J. & Kessar, R. (2002). Symmetric groups, wreath products, Morita equivalences, and Broue's abelian defect group conjecture. Bulletin of the London Mathematical Society, 34(2), pp. 174-184. doi: 10.1112/S0024609301008839

Kessar, R., Linckelmann, M. & Robinson, G. R. (2002). Local control in fusion systems of p-blocks of finite groups. Journal of Algebra, 257(2), pp. 393-413. doi: 10.1016/S0021-8693(02)00517-3

Kessar, R. & Linckelmann, M. (2002). On blocks with frobenius inertial quotient. Journal of Algebra, 249(1), pp. 127-146. doi: 10.1006/jabr.2001.9058

Kessar, R. & Linckelmann, M. (2002). On perfect isometries for tame blocks. Bulletin of the London Mathematical Society, 34(1), pp. 46-54. doi: 10.1112/S0024609301008633

Book Section

Chuang, J. & Kessar, R. (2016). On Perverse Equivalences and Rationality. In: Proceedings of the 7th European Congress of Mathematics (7ECM). . Zürich, Switzerland: European Mathematical Society Publishing House. ISBN 978-3-03719-176-7

This list was generated on Tue Sep 19 06:15:01 2017 UTC.